MENU

You are here

Publications

Export 1535 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Martini I, Haasdonk B, Rozza G. Certified Reduced Basis Approximation for the Coupling of Viscous and Inviscid Parametrized Flow Models. Journal of Scientific Computing [Internet]. 2018 ;74:197-219. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85017156114&doi=10.1007%2fs10915-017-0430-y&partnerID=40&md5=023ef0bb95713f4442d1fa374c92a964
Martino V. Legendre duality on hypersurfaces in Kähler manifolds. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34777
Martino V, Montanari A. Lipschitz continuous viscosity solutions for a class of fully nonlinear equations on lie groups. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34699
Masoero D. Poles of Integrale Tritronquee and Anharmonic Oscillators. Asymptotic localization from WKB analysis. Nonlinearity. vol. 23, (2010), page 2501-2507 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3841
Mason P, Boscain U, Chitour Y. On the minimal degree of a common Lyapunov function for planar switched systems. 43rd IEEE Conference on Decision and Control, 2004, 2786 - 2791 Vol.3 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/4834
Mason P, Salmoni R, Boscain U, Chitour Y. Limit Time Optimal Syntheses for a control-affine system on S². SIAM J. Control Optim. 47 (2008) 111-143 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1862
Mason P, Boscain U, Chitour Y. Common Polynomial Lyapunov Functions for Linear Switched Systems. SIAM J. Control Optim. 45 (2006) 226-245 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2181
Massarenti A. Biregular and Birational Geometry of Algebraic Varieties. 2013 .
Matassa M. Non-commutative integration for spectral triples associated to quantum groups. 2014 .
Matassa M. Quantum dimension and quantum projective spaces. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34764
Matassa M. A modular spectral triple for κ-Minkowski space. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34895
Matias J, Morandotti M. Homogenization problems in the Calculus of Variations: an overview. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34455
Matias J, Morandotti M, Santos PM. Homogenization of functional with linear growth in the context of A-quasiconvexity. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7436
Matteini T. Holomorphically symplectic varieties with Prym Lagrangian fibrations. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/7434
Matteini T. An irreducible symplectic orbifold of dimension 6 with a Lagrangian Prym fibration.; 2014.
Mazzocco M. Picard and Chazy solutions to the Painlevé VI equation. Math. Ann. 321 (2001) 157-195 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3118
Mazzocco M. Kam theorem for generic analytic perturbations of the Guler system. Z. Angew. Math. Phys. 48 (1997), no. 2, 193-219 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1038
Mazzocco M. Algebraic Solutions to the Painlevé-VI Equation and Reflection Groups. [Internet]. 1998 . Available from: http://hdl.handle.net/1963/5574
Mazzoleni D, Zucco D. Convex combinations of low eigenvalues, Fraenkel asymmetries and attainable sets. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/35140
Mazzolini M, Facchetti G, Andolfi L, R. Zaccaria P, Tuccio S, Treud J, Altafini C, Di Fabrizio EM, Lazzarino M, Rapp G, et al. The phototransduction machinery in the rod outer segment has a strong efficacy gradient. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35157
Mercier J-M, Piccoli B. Global continuous Riemann solver for nonlinear elasticity. Arch. Ration. Mech. An., 2001, 156, 89 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1493
Mercier J-M, Piccoli B. Admissible Riemann solvers for genuinely nonlinear P-systems of mixed type. J. Differ. Equations, 2002, 180, 395 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1491
Mercuri C. Positive solutions of nonlinear Schrödinger-Poisson systems with radial potentials vanishing at infinity. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl [Internet]. 2008 ;19:211–227. Available from: http://citeseerx.ist.psu.edu/viewdoc/download?doi=10.1.1.510.3635&rep=rep1&type=pdf
Mercuri C, Willem M. A global compactness result for the p-Laplacian involving critical nonlinearities. Discrete & Continuous Dynamical Systems-A [Internet]. 2010 ;28:469–493. Available from: http://www.aimsciences.org/journals/displayArticles.jsp?paperID=5097
Merzi D. Normal matrix models and orthogonal polynomials for a class of potentials with discrete rotational symmetries. 2015 .

Pages

Sign in